# SDR MWEA00996

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 9915558131
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB FORWARD SIDE STIFFENER AT LONGERON 7 LEFT HAS THREE MISDRILLED HOLES ON OUTBOARD END, BOTTOM SIDE.  REMOVED AND REPLACED STIFFENER.
